I've been on strattera for two weeks and the only strong side effect I seem to have is that I get really tired or fatigued around 2:00pm.
Will this side effect subside over time? Is there anyway to lessen it?
I've tried other ADD medications however because they are stimulants I tend to get really agitated or even a little paranoid when I'm on them so I am hoping that Strattera works out ok. Are there any other non-stimulant ADD medications?
Well, you lasted longer than I did. This particular med made me like a zombie, still couldn't sleep, had really strange nightmares, and the creepy crawlies all over me. I stopped on day 13. I'm back to the Adderall (adderrall) when I have to be in town or around people. Other than that I just stay home. At least I'm able to get into working again as it was as if someone had stolen my creative spirit away from me.
That's the thing with us ADHD'rs. We are different and the meds affect us all differently. If you would like to get a better idea as to what type of ADHD you have and what meds they have found that work for your type, check out Dr. Amen. Here's a link I found that may of some help to you: www.addforums.com/forums/showpost.php?p=97594&postcount=13
Check it out and see if you can then figure out along with your doctor what will work best for you.
Keep me posted it you will and let me know how it goes with you....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.